# SDR CALA0100980

- Difficulty date: October 28, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 27,721 hours, 7,532 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 43367310044061
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE FORWARD CARGO FIRE LIGHT AND BELL ACTIVATED WHILE EN ROUTE FROM IAH TO CUN.  A FIRE BOTTLE WAS DISCHARGED AND THE FLIGHT WAS DIVERTED TO MID.  THE FIRE LIGHT EXTINGUISHED ABOUT THREE MINUTES LATER.  THE AIRCRAFT LANDED AT MID WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE OR SMOKE.  A LIGHT TEST WAS PERFORMED AND A FIRE WARNING OCCURRED.  THE CARGO FIRE ARMING SWITCH WAS REMOVED AND REPLACED DUE TO CONTAMINATION FOUND.  OPERATION AND INDICATIONS CHECKED GOOD.  BOTH CARGO FIRE BOTTLES WERE REMOVED AND REPLACED IAW MM 26-23-02.
